# SDR 22AA20090404

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 89,018 hours, 20,333 cycles
- Engine: Ge CF650*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 24D3005331
- Part serial: 1515
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 1,468 hours, 413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOG PAGE NR 130754: L-1 DOOR INADVERTED OPENED (BY GROUND HANDLER) WHILE ARMED DEPLOYING SLIDE. ENTERED ON DMI NR 22611 IAW MEL 52-10-2, CATEGORY ''C''. REMOVED AND REPLACED L1 EVACUATION SLIDE/RAFT CONTAINER IN ACCORDING WITH DC-10 MAINTENANCE MANUAL 25-61-01.  CLEARED DMI 22611, PLACARD REMOVED.
